On the number of abelian groups of a given order
Acta Arithmetica, Tome 59 (1991) no. 3, pp. 261-277
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_59_3_261_277,
author = {Hong-Quan Liu},
title = {On the number of abelian groups of a given order},
journal = {Acta Arithmetica},
pages = {261--277},
year = {1991},
volume = {59},
number = {3},
doi = {10.4064/aa-59-3-261-277},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-59-3-261-277/}
}
Hong-Quan Liu. On the number of abelian groups of a given order. Acta Arithmetica, Tome 59 (1991) no. 3, pp. 261-277. doi: 10.4064/aa-59-3-261-277
Cité par Sources :